MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2011

Erythema multiforme-like drug reaction to sorafenib.

Lewin Jesse, Farley-Loftus Rachel, Pomeranz Miriam Keltz

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors present a case of erythema multiforme-like drug reaction to the multikinase inhibitor sorafenib. While considered targeted therapy, multikinase inhibitors have been demonstrated to have various cutaneous effects. It is important to distinguish allergic reactions from adverse side effects as the latter may permit cautious re-challenge with medications that can potentially prolong survival in patients with advanced or metastatic disease.

Для цитирования: Lewin Jesse, Farley-Loftus Rachel, Pomeranz Miriam Keltz. Erythema multiforme-like drug reaction to sorafenib.. Journal of drugs in dermatology : JDD. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.